RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2013, Volume 6, Issue 1, Pages 89–100 (Mi iigum9)  

This article is cited in 2 scientific papers (total in 2 papers)

Linear-quadratic problem of optimal control: justification and convergence of nonlocal methods

V. A. Srochkoa, E. V. Aksenyushkinab

a Irkutsk State University, 1, K. Marks St., Irkutsk, 664003
b Baikal National University of Economics and Law, 11, Lenin St., Irkutsk, 664015

Abstract: A convex linear-quadratic problem is considered in the class of methods of nonlocal improvement. The uniqueness of solutions of phase and conjugate systems for maximization control is justified. The convergence theorems for iterative methods are proved.

Keywords: linear-quadratic problem; special formulas for functional; methods of nonlocal improvement.

Full text: PDF file (250 kB)
References: PDF file   HTML file
UDC: 517.977

Citation: V. A. Srochko, E. V. Aksenyushkina, “Linear-quadratic problem of optimal control: justification and convergence of nonlocal methods”, The Bulletin of Irkutsk State University. Series Mathematics, 6:1 (2013), 89–100

Citation in format AMSBIB
\Bibitem{SroAks13}
\by V.~A.~Srochko, E.~V.~Aksenyushkina
\paper Linear-quadratic problem of optimal control: justification and convergence of nonlocal methods
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2013
\vol 6
\issue 1
\pages 89--100
\mathnet{http://mi.mathnet.ru/iigum9}


Linking options:
  • http://mi.mathnet.ru/eng/iigum9
  • http://mi.mathnet.ru/eng/iigum/v6/i1/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Antipin, E. V. Khoroshilova, “O kraevoi zadache terminalnogo upravleniya s kvadratichnym kriteriem kachestva”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 8 (2014), 7–28  mathnet
    2. A. S. Strekalovskii, “Sovremennye metody resheniya nevypuklykh zadach optimalnogo upravleniya”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 8 (2014), 141–163  mathnet
  • Number of views:
    This page:174
    Full text:67
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021